# SDR SWIA202264712

- Difficulty date: January 14, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ CORROSION ON FORMER AT FS329.41 BETWEEN DD5 AND DD6.   (C CHECK RO 02/25/2022)   BLENDED OUT CORROSION AND RESTORED FINISH ON FORMER AT FS329.41 BETWEEN DD5 AND DD6. REF: CRJ-700 SRM 51-21-06-001-001-A01 / AND CRJ-700 SRM 51-25-16-001-001-A01
